International Journal of Mathematics and Mathematical Sciences
Volume 30 (2002), Issue 9, Pages 569-574
Certain integral operator and strongly starlike functions
Department of Mathematics, Yangzhou University, Jiangsu, Yangzhou 225002, China
Received 15 June 2001
Copyright © 2002 Jin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let denote the class of strongly starlike functions of order and type and let be the class of strongly convex functions of order and type . By making use of an integral operator defined by Jung et al. (1993), we introduce two novel families of strongly starlike functions and . Some properties of these classes are discussed.